Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Reason for burning sensation in palms and feet and stomach discomfort after meals?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 947 Questions
I can not eat many foods since last 4 months. Day by day the food chart is increasing. I am really scared. I can not eat any beans, cheese, nuts, cauliflower, broccoli, cabbage, peas, chickpeas, snow peas, long beans, all kinds of seeds. But funny i can have peanut butter ans cream cheese. If I take those specific foods I have cramps and Diarrhea. I am bloated all the time. Trying to have less spice in my food intake.I am having burning sensation in my palm and feet every morning. If I eat a little bit more my tummy is uncomfortable. Could you please tell me whats wrong with me.
Posted Sat, 8 Mar 2014 in Digestion and Bowels
Answered by Dr. Manisha Gopal 56 minutes later
Brief Answer: Can be due to infection/food allergy, get tests Detailed Answer: hello and welcome to HCM! I have read the question carefully and can see that you are having indigestion, disturbed bowel functioning and have difficulty in eating many food are already anemic. You have not mentioned if you are taking any kind of medicine or got any investigations done. From my clinical experience I can say that these symptoms can be either due to - some chronic bowel infection OR due to irritable bowel syndrome OR due to food allergy. Had I been treating you, I would like to get few tests done - ultrasound abdomen, complete blood count (see if cells are raised- infective pathology), level function test ( impaired liver can result in indigestion), kidney test and thyroid levels (as you are anemic), and if possible, get food and drug allergy tested in blood ( as you have difficulty in eating many items now a days). I would also like to know how do you feel usually, the predominant mood? are you stressed out or sad? As in IBS one can have comorbid anxiety and indigestion, episodic diarrhoea, etc. For now, you should atleast start a good proton pump inhibitor- like: pantoprazole 40 mg with domperidone , empty stomach in morning, for week or two; I have seen good response with Metronidazole 400 mg Thrice a day OR Nitazoxamide 500 mg Twice a day, for five days in similar complaints. Further management can be given only after seeing the results of investigations mentioned above. Try to take more of fruits, low oil and low spice diet, eat less in one sitting (half of what you normally eat) but eat more frequent (4-5 times a day). Avoid eating outside or market food. Hope the reply is useful please feel free to ask mo questions for clarifictaion Dr. Manisha Gopal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor